# SDR AU960668

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: F1890
- Condition: Cracked
- Location: Rt  Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER CRACKED IN AREA OF EXHAUST PORT - CRACKING ALSO FOUND BETWEEN THE VALVE SEATS
